# SDR DALA2016053104229

- Difficulty date: May 27, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 60,241 hours, 25,845 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP AFT EDGE NEAREST AFT FLAP SPLITTING APART.  ACCOMPLISHED REPAIR OF THE 2 EA DISCREPANT AREAS, DAMAGE SIZES ARE APPROXIMATELY 2" X 10" AT MF BS 223 AND 4" X 10" AT MF BS 232 ON LOWER INBD FLAP AFT EDGE NEAREST AFT FLAP IAW ER/A 546358-14, ORIGINAL REVISION.
